# SDR CA050425005

- Difficulty date: April 4, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,507 hours
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Failed
- Location: Nlg
- Component: Actuator
- Component part number: 99121201
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED GEAR DOWN AND NOTED THAT NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  CREW USED EMERGENCY LANDING GEAR EXTENSION SYSTEM AND FLEW BY  TOWER FOR GEAR POSITION CONFIRMATION.  GPWS SOUNDED A CONTINUOUS WARNING BELOW 1500 FEET UNTIL LANDING.  AIRCRAFT LANDED SUCCESSFULLY WITHOUT FURTHER INCIDENT.  MAINTENANCE CREWS DETERMINED THAT NOSE GEAR ACTUATOR INTEGRAL MICROSWITCH HAD FAILED AND UNIT WAS REMOVED.  A SERVICEABLE NOSE GEAR ACTUATOR WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.
